# SDR SA05002

- Difficulty date: January 2, 2005
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653116
- Condition: Cracked
- Location: Cockpit
- Part time: 17,661 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

DURING CRUISE AT FL 370, THE FIRST OFFICER'S WINDSHIELD BEGAN TO ARC AND DELAMINATE DIAGONALLY THE ENTIRE LENGTH OF WINDSHIELD.  FOLLOWED THE QRH PROCEDURES AND PULLED CIRCUIT BREAKERS AF10 AND X14.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FIRST OFFICER'S WINDSHIELD ASSEMBLY AND THE NR 2 WINDSHIELD HEAT COMPUTER.  OPERATIONALLY CHECKS OK.
